Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 18, Issue 2, pp 49–73

Spherical surfaces with constant mean curvature in hyperbolic space

  • Jonas de Miranda Gomes
Article

DOI: 10.1007/BF02590023

Cite this article as:
Gomes, J.d.M. Bol. Soc. Bras. Mat (1987) 18: 49. doi:10.1007/BF02590023

Copyright information

© Sociedade Brasileira de Matemática 1987

Authors and Affiliations

  • Jonas de Miranda Gomes
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de Janeiro-RJBrasil